Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 63, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 18, 2015, 1:50 PM MST for Mohave County, Arizona. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 1:50 PM MST (20:50 UTC)
- Expired
- Jul 18, 2015, 6:45 PM MST
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 137 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:50 PM MST | FLASH FLOOD | 1 S Colorado City, AZ | THREE PRIMARY ROADS IN COLORADO CITY ARE CLOSED DUE TO FLOOD FLOODING. 1 FOOT OVER WATER RUNNING OVER THESE ROADS WITH DEBRIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247
WGUS55 KVEF 182050
FFWVEF
AZC015-190145-
/O.NEW.KVEF.FF.W.0063.150718T2050Z-150719T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
150 PM MST SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MOHAVE COUNTY IN NORTHWESTERN ARIZONA...
* UNTIL 645 PM MST
* AT 147 PM MST...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS
PRODUCING HEAVY RAIN OVER NORTHERN MOHAVE COUNTY. THE STRONGEST
STORM AT 147 PM WAS LOCATED OVER COLORADO CITY. STORMS ARE NEARLY
STATIONARY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS OF
MESQUITE IN ARIZONA...COLORADO CITY...BEAVER
DAM...LITTLEFIELD...VIRGIN RIVER GORGE...KAIBAB...PIPE
SPRING...GRAND CANYON SKYWALK...TOROWEAP CAMPGROUND...BAR TEN
RANCH...VIRGIN RIVER CAMPGROUND...DIAMOND CREEK CAMPGROUND...MT.
TRUMBULL AND TUWEEP.
THIS INCLUDES INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3678 11262 3659 11262 3654 11266 3648 11262
3639 11263 3634 11267 3628 11279 3624 11302
3617 11313 3618 11316 3609 11323 3609 11332
3605 11335 3589 11331 3574 11333 3585 11360
3619 11406 3700 11405 3700 11254 3695 11253
$$
WOLCOTT2 follow-up statements
407
WGUS75 KVEF 182257
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
357 PM MST SAT JUL 18 2015
AZC015-190145-
/O.CON.KVEF.FF.W.0063.000000T0000Z-150719T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
357 PM MST SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR
NORTHEASTERN MOHAVE COUNTY...
AT 355 PM MST...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS NORTHERN MOHAVE COUNTY. FLOODING WAS
REPORTED IN THE COLORADO CITY AREA AND FLOODING IS LIKELY ONGOING
ACROSS OTHER RURAL BACK ROADS IN THE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MESQUITE...COLORADO CITY...BEAVER DAM...LITTLEFIELD...VIRGIN RIVER
GORGE...KAIBAB...PIPE SPRING...GRAND CANYON SKYWALK...TOROWEAP
CAMPGROUND...BAR TEN RANCH...VIRGIN RIVER CAMPGROUND...DIAMOND CREEK
CAMPGROUND...MT. TRUMBULL AND TUWEEP.
THIS INCLUDES INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3678 11262 3659 11262 3654 11266 3648 11262
3639 11263 3634 11267 3628 11279 3624 11302
3617 11313 3618 11316 3609 11323 3609 11332
3605 11335 3589 11331 3574 11333 3585 11360
3619 11406 3700 11405 3700 11254 3695 11253
$$
WOLCOTT252
WGUS75 KVEF 190137
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 PM MST SAT JUL 18 2015
AZC015-190146-
/O.EXP.KVEF.FF.W.0063.000000T0000Z-150719T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
637 PM MST SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN MOHAVE COUNTY WILL EXPIRE
AT 645 PM MST...
THE HEAVY RAIN HAS ENDED OVER NORTHERN MOHAVE COUNTY...AND FLOODING
IS NO LONGER EXPECTED TO POSE A THREAT. USE CAUTION IF TRAVELING IN
THE AREA AS DEBRIS AND STANDING WATER MAY CAUSE DIFFICULT TRAVEL
CONDITIONS.
LAT...LON 3678 11262 3659 11262 3654 11266 3648 11262
3639 11263 3634 11267 3628 11279 3624 11302
3617 11313 3618 11316 3609 11323 3609 11332
3605 11335 3589 11331 3574 11333 3585 11360
3619 11406 3700 11405 3700 11254 3695 11253
$$
WOLCOTTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 9:26 AM MST, 4 hours 24 minutes earlier.
Area forecast discussion, Jul 18, 9:26 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 926 AM PDT SAT JUL 18 2015 .SYNOPSIS...RICH MOISTURE ASSOCIATED WITH NOW DECAYING HURRICANE DOLORES WILL PUSH INTO THE REGION TODAY INCREASING THE POTENTIAL FOR HEAVY DOWNPOURS AND FLASH FLOODING. STORM CHANCES WILL BE GREATEST ACROSS SAN BERNARDINO...CLARK...AND MOHAVE COUNTIES TODAY. MOISTURE WILL PUSH FURTHER NORTH SUNDAY ENCOMPASSING THE ENTIRE AREA WITH CONTINUED FLASH FLOOD POTENTIAL. MOISTURE WILL GRADUALLY DECREASE NEXT WEEK TOWARDS MORE TYPICAL SUMMER VALUES BUT SLIGHT CHANCES FOR STORMS WILL REMAIN FOR MANY AREAS THROUGH MIDWEEK. && .MESOSCALE FORECAST UPDATE... NEXT IMPULSE IS MAKING ITS WAY ACROSS THE MORONGO AND YUCCA VALLEYS THIS MORNING. SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH THIS WAVE, PUSHING NORTHEAST INTO SAN BERNARDINO COUNTY. AS THIS WAVE PUSHES NORTHEAST, IT WILL MOVE INTO A VERY MOIST ATMOSPHERE. WHILE THERE IS SOME CAPPING THIS MORNING ACROSS CLARK, MOHAVE, AND EASTERN SAN BERNARDINO COUNTIES, EXPECT THAT TO CHANGE AS DIURNAL HEATING CONTINUES. THE LAS VEGAS VALLEY HAD SURFACE DEWPOINTS AROUND 60 DEGREES THIS MORNING, BUT THAT IS MIXING OUT SOME WITH THE BREEZY SOUTH TO SOUTHWEST WINDS. AS THE WAVE APPROACHES THIS DESTABILIZING AREA AND THE PRESENCE OF LARGE-SCALE LIFT ASSOCIATED WITH AN UNUSUALLY STRONG UPPER LEVEL JET FOR JULY, EXPECT STORMS TO DEVELOP ACROSS SAN BERNARDINO, SOUTHERN CLARK AND MOHAVE COUNTIES THROUGH THE DAY. SPC MESO ANALYSIS OF MICROBURST POTENTIAL IS GRADUALLY EXPANDING ACROSS THE AFOREMENTIONED AREAS AND SHOULD CONTINUE AS DESTABILIZATION CONTINUES. ALSO WOULD NOT BE SURPRISED TO SEE SOME SMALL HAIL GIVEN THE CAPE IN THE 0 TO -20 C LAYER IN THE VEF 12Z SOUNDING. THE SOUNDING ALSO INDICATES A WARM CLOUD DEPTH OF JUST OVER 12K FEET, SUB-CLOUD LAYER RELATIVE HUMIDITY AROUND 40-50 PERCENT, PRECIPITABLE WATER VALUES JUST OVER ONE INCH, AND A K-INDEX IN THE UPPER 20S. ALL THESE PARAMETERS INDICATE THE POTENTIAL FOR WARM RAIN PROCESSES AND VERY PRECIPITATION EFFICIENT RAINFALL TODAY. HIGHER MOISTURE CONTENT RESIDES ACROSS EASTERN SAN BERNARDINO AND MOHAVE COUNTIES, MAKING THE POTENTIAL EVEN HIGHER. RAINFALL RATES OF 2 INCHES PER HOUR ARE NOT OUT OF THE QUESTION WITH THE STRONGER STORMS THAT DEVELOP. ONE ITEM WORKING IN OUR FAVOR IS INDIVIDUAL STORM MOTION WILL BE SOUTHWEST TO NORTHEAST AROUND 20 KNOTS. THE CONCERN THEN BECOMES REDEVELOPMENT, TRAINING, BACKBUILDING OF CONVECTION ACROSS THE SAME LOCATIONS. && .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. ISSUED 255 AM PDT FRI JUL 17 2015 ITS BEEN AN ACTIVE NIGHT ACROSS OUR REGION WITH PERSISTENT AND OCCASIONALLY QUITE STRONG STORMS IN FAR SOUTHERN CLARK COUNTY AND NOW PRIMARILY IN MOHAVE COUNTY. STORMS EARLIER IN THE EVENING EXHIBITED IMPRESSIVE CORES AND PRODUCED PROLIFIC LIGHTNING AS THEY ENTERED INTO THE LAUGHLIN-BULLHEAD CITY AREA BEFORE MIGRATING EAST AND DROPPING SIGNIFICANT RAINFALL IN THE KINGMAN AND GOLDEN VALLEY AREAS. SUSPECT THE TREND FOR THE NEXT COUPLE HOURS WILL BE TOWARDS A SLOW WEAKENING WITH RESIDUAL SHOWERS AND ISOLATED THUNDER PUSHING INTO EASTERN MOHAVE COUNTY THROUGH THE MORNING HOURS. ADDITIONAL STORMS IN FAR NORTHERN MOHAVE COUNTY MAY PERSIST AS WELL BUT SLOWLY PUSH EASTWARD. THERE MAY BE A FEW WEAK AND ISOLATED SHOWERS THAT FORM ACROSS SOUTHEAST SAN BERNARDINO COUNTY EARLY IN THE MORNING AS WELL WHERE SOME CLOUDS ARE NOTED ON INFRARED IMAGERY BUT NOTHING OVERLY STRONG OR ORGANIZED IS EXPECTED UNTIL AFTER SUNRISE WHEN THINGS GET A LITTLE MORE INTERESTING. BY DAYBREAK JUDGING BY SATELLITE TRENDS MUCH OF THE REGION SHOULD START OFF DEVOID OF ANY SUBSTANTIAL CLOUD COVER. THE ONLY EXCEPTION MIGHT BE NORTHERN MOHAVE COUNTY WHICH COULD SEE SOME CLOUD DEBRIS LASTING INTO MID MORNING. WITH RICH MOISTURE IN PLACE...MOSTLY CLEAR SKIES TO START THE DAY...AND INCREASING JET SUPPORT TO ENHANCE LIFT...ALL SIGNS POINT TO POTENTIALLY EXPLOSIVE CONVECTIVE DEVELOPMENT DURING THE MID TO LATE MORNING HOURS. FORECAST SOUNDINGS ALSO SUPPORT THIS NOTION...WITH SIGNIFICANT CAPE VALUES FORECASTED PARTICULARLY IN CLARK...EASTERN SAN BERNARDINO...AND MOHAVE COUNTIES. PRIMARY CONCERN WILL BE VERY HEAVY DOWNPOURS AND FLASH FLOODING...BUT DEEP WESTERLY WIND PROFILE WILL ALSO SUPPORT SOME PULSE SEVERE STORMS AND POTENTIALLY ORGANIZED STORM STRUCTURES AT TIMES. WITH DEWPOINTS POOLING IN THE 65-70F+ RANGE ACROSS RIVERSIDE AND IMPERIAL COUNTIES IN FAR SOUTHERN CALIFORNIA...AND THIS MOISTURE PUSHING NORTHWARD THROUGH THE DAY...IVE EXPANDED THE FLASH FLOOD WATCH WESTWARD TO INCLUDE THE MORONGO BASIN AND WESTERN MOJAVE DESERT. LONG STORY SHORT...EXPECT POCKETS OF STRONG STORMS IN THE REGION TODAY AND FLASH FLOODING IS A SIGNIFICANT CONCERN. NOT ALL AREAS WILL RECEIVE RAIN...BUT I AM CONFIDENT SOME AREAS WILL SEE POTENTIALLY DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LIFE THREATENING FLASH FLOODING. BEYOND THIS AFTERNOON...CONVECTIVE TRENDS WILL DEPEND ON HOW THINGS UNFOLD THROUGH THE COURSE OF THE DAY. MUGGY AND OVERCAST CONDITIONS ARE LIKELY ACROSS THE REGION WITH AREAS OF SHOWERS AND THUNDERSTORMS. MOISTURE WILL CONTINUE TO ADVANCE NORTH SATURDAY NIGHT INTO SUNDAY...AND WATCH EXTENSIONS & EXPANSIONS WILL NEED TO BE CONSIDERED IN SUBSEQUENT SHIFTS. .LONG TERM...MONDAY THROUGH FRIDAY. 255 AM PDT FRI JUL 17 2015 MOISTURE WILL REMAIN ABUNDANT MONDAY AND IT IS POSSIBLE THE REMAINS OF DOLORES AND ITS MID LEVEL CIRCULATION WILL DRIFT INTO SOUTHERN CALIFORNIA AND COULD RESULT IN ANOTHER DAY OF FLASH FLOOD CONCERNS. BY TUESDAY WE MAY BEGIN TO DRY OUT SOMEWHAT AS FLOW TURNS SOUTHWESTERLY BUT OFTEN TIMES MODELS SCOUR OUT OUR MOISTURE TOO QUICKLY...SO THIS IS SOMETHING THAT WILL NEED TO BE CONSIDERED. IN FACT...THE GFS MAINTAINS ELEVATED PRECIPITABLE WATER VALUES THROUGH WEDNESDAY AFTERNOON AND AM TEMPTED TO BELIEVE THIS GIVEN THE SEASONS TREND OF MOISTURE RELUCTANT TO SCOUR OUT OF THE REGION AFTER A MOISTURE PUSH. DIDNT MAKE SIGNIFICANT CHANGES TO THE EXTENDED RANGE AS MY FOCUS WAS MORE ON THE SHORT TERM BUT POPS IN THE EXTENDED MAY NEED TO BE RAISED THROUGH WEDNESDAY. AFTER WEDNESDAY MOSTLY DRY CONDITIONS SHOULD PREVAIL BUT DEPENDING ON WHERE THE MONSOON HIGH BUILDS BACK IN...THE BREAK MAY BE BRIEF WITH HINTS OF MORE PACIFIC TROPICAL ACTIVITY AND A POSSIBLE RETURN OF A SOUTHERLY FLOW BY NEXT WEEKEND. && .AVIATION...FOR MCCARRAN...SOUTHERLY WINDS EXPECTED IN THE MORNING HOURS WITH QUICKLY DETERIORATING CONDITIONS EXPECTED BY THE LATE MORNING AS SHOWERS AND THUNDERSTORMS DEVELOP IN THE AREA. SOUTH TO SOUTHWEST WINDS IN THE 15-20 KT RANGE WITH GUSTS TO 30KTS EXPECTED...HOWEVER AS USUAL THUNDERSTORMS WILL ADD A DEGREE OF VARIABILITY AND UNCERTAINTY TO THE FORECAST. WIND GUSTS NEAR STORMS MAY EXCEED 35KTS WITH CIGS BELOW 10K POSSIBLE AT TIMES AS WELL AS POCKETS OF CONVECTIVE TURBULENCE. OTHERWISE BKN-OVC CLOUD COVER EXPECTED THROUGH THE AFTERNOON ABOVE 12K. SHOWER AND THUNDERSTORM CHANCES WILL PERSIST OVERNIGHT. ALL APPROACH CORRIDORS WILL BE SUSCEPTIBLE TO THUNDERSTORM ACTIVITY TODAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE REGION TODAY...ESPECIALLY FROM MID MORNING ONWARD. GREATEST CHANCES WILL BE ALONG AND SOUTH OF A KDAG-KLAS-KSGU LINE BUT ISOLATED STORMS WILL BE POSSIBLE ELSEWHERE. BKN-OVC CONDITIONS ABOVE 10K POSSIBLE DURING THE AFTERNOON WITH AREAS OF GUSTY AND ERRATIC SURFACE WINDS NEAR STORMS AS WELL AS POCKETS OF CONVECTIVE TURBULENCE. SHOWERS AND THUNDERSTORMS MAY PERSIST OVERNIGHT AS WELL. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED TODAY IN MOHAVE...SAN BERNARDINO...AND CLARK COUNTIES. OTHERWISE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && MESOSCALE FORECAST UPDATE...PADDOCK DISCUSSION...OUTLER FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Jul 18, 10:04 AM MST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1004 AM PDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST 5 S NEEDLES 34.77N 114.62W
07/17/2015 M64 MPH SAN BERNARDINO CA ASOS
64 MPH GUST RECORDED AT NEEDLES AIRPORT.
0615 PM TSTM WND DMG NEEDLES 34.85N 114.62W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF MINOR ROOF DAMAGE TO A
BUSINESS IN NEEDLES.
0701 PM TSTM WND DMG 1 SSE NEEDLES 34.83N 114.60W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS A SEMI BLOWN OVER ON I-40. POWER
LINES KNOCKED DOWN OVER BLOCKING I-40 IN
BOTH DIRECTIONS.
0715 PM TSTM WND DMG 1 SSE NEEDLES 34.84N 114.61W
07/17/2015 SAN BERNARDINO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO 20 FT PALMS
DOWNED IN HIS YARD WITH SEVERAL OTHERS IN
NEIGHBORING YARDS.
0737 PM FLASH FLOOD 21 NW NEEDLES 35.10N 114.83W
07/17/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS A SWIFTWATER RESCUE ON US 95
FIVE MILES SOUTH OF NV BORDER. OCCUPANT
RESCUED WITHOUT INJURY. US 95 CLOSED N OF
I-40 DUE TO FLOODING.
0740 PM FLASH FLOOD 18 NW NEEDLES 35.03N 114.83W
07/17/2015 SAN BERNARDINO CA DEPT OF HIGHWAYS
CALTRANS REPORTS US-95 CLOSED FROM THE
NEVADA STATE LINE TO I-40 IN BOTH DIRECTIONS
DUE TO FLOODING.
0810 PM DUST STORM JOSHUA TREE 34.13N 116.32W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
DUST.
0821 PM DUST STORM JOSHUA TREE 34.13N 116.31W
07/17/2015 SAN BERNARDINO CA PUBLIC
PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
DUST.
1030 PM TSTM WND GST 3 NNE BULLHEAD CITY 35.14N 114.57W
07/17/2015 M65 MPH MOHAVE AZ AMATEUR RADIO
65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN
BULLHEAD CITY.
1038 PM TSTM WND GST 2 N LAUGHLIN 35.19N 114.58W
07/17/2015 E60 MPH CLARK NV TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH
AT DAVIS DAM.
1050 PM FLASH FLOOD 7 NNE BULLHEAD CITY 35.19N 114.56W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS ROCKS AND DEBRIS HAVE WASHED
ON TO DAVIS DAM RD.
1057 PM TSTM WND DMG 6 NNE BULLHEAD CITY 35.18N 114.54W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
VERY STRONG WIND GUSTS. PATIO CHAIRS FLYING
AROUND YARD.
1100 PM HEAVY RAIN 9 W LAUGHLIN 35.17N 114.73W
07/17/2015 M1.50 INCH CLARK NV MESONET
1.50 INCHES OF RAIN IN 60 MINUTES.
1100 PM TSTM WND DMG 4 NE BULLHEAD CITY 35.15N 114.55W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG
THE BULLHEAD PARKWAY.
1127 PM FLOOD LAUGHLIN 35.17N 114.57W
07/17/2015 CLARK NV AMATEUR RADIO
CURB HEIGHT WATER ON CASINO DR. IN LAUGHLIN.
1131 PM HAIL 10 NE BULLHEAD CITY 35.19N 114.45W
07/17/2015 E0.50 INCH MOHAVE AZ PUBLIC
1140 PM HEAVY RAIN 4 WSW LAUGHLIN 35.13N 114.63W
07/17/2015 M0.98 INCH CLARK NV TRAINED SPOTTER
WATER IN HER BACKYARD.
1145 PM FLASH FLOOD LAUGHLIN 35.17N 114.57W
07/17/2015 CLARK NV TRAINED SPOTTER
SPOTTER AND TRAFFIC CAMERAS AT SR-163 AND
CASINO DR IN LAUGHLIN SHOW AT LEAST 6 INCHES
OF FLOWING WATER THROUGH THE INTERSECTION.
1208 AM HAIL 10 W GOLDEN VALLEY 35.20N 114.40W
07/18/2015 E0.88 INCH MOHAVE AZ TRAINED SPOTTER
1242 AM HAIL 1 W GOLDEN VALLEY 35.22N 114.24W
07/18/2015 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
0103 AM FLASH FLOOD 1 SW LAUGHLIN 35.16N 114.58W
07/18/2015 CLARK NV TRAINED SPOTTER
INTERSECTION OF THOMAS EDISON DR AND BRUCE
WOODBURY DR CLOSED DUE TO FLOODING
0135 AM HEAVY RAIN 10 W GOLDEN VALLEY 35.22N 114.39W
07/18/2015 M2.72 INCH MOHAVE AZ MESONET
MOHAVE COUNTY ALERT GAUGE AT UNION PASS
MEASURED 2.72 INCHES IN 2 HOURS.
&&
VEF STAFFLocal storm report, Jul 18, 10:20 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1020 AM PDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG MOHAVE VALLEY 34.93N 114.59W
07/17/2015 MOHAVE AZ NEWSPAPER
POWER LINES WERE REPORTED DOWN IN MOHAVE VALLEY.
&&
STACHELSKILocal storm report, Jul 18, 12:20 PM MST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1220 PM PDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM FLASH FLOOD 16 ESE WONDER VALLEY 34.10N 115.61W
07/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
AMBULANCE SERVICE REPORTS 3 FEET OF WATER
FLOWING OVER HIGHWAY 62.
&&
TLLocal storm report, Jul 18, 1:44 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
144 PM PDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND GST 6 S NEEDLES 34.77N 114.62W
07/18/2015 M61 MPH SAN BERNARDINO CA ASOS
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 18, 1:50 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
150 PM PDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND GST NELLIS AFB 36.24N 115.03W
07/18/2015 M58 MPH CLARK NV ASOS
&&
NWS LAS VEGAS NV
IRIS SYSTEMThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:54 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 36 min |
| Jul 17, 7:19 PM MST | Areal Flood Advisory | VEF | Mohave | 4 hr |
| Jul 17, 9:45 PM MST | Areal Flood Warning | VEF | Mohave | 12 hr |
| Jul 17, 10:27 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 48 min |
| Jul 17, 10:35 PM MST | Flash Flood Warning | VEF | Mohave | 115 min |
| Jul 18, 12:27 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 18, 12:45 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
| Jul 18, 12:57 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 33 min |
| Jul 18, 1:07 PM MST | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 1:23 PM MST | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 1:27 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 58 min |
| Jul 18, 1:36 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
| Jul 18, 1:44 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 61 min |
| Jul 18, 2:11 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
| Jul 18, 2:20 PM MST | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 18, 3:19 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 26 min |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.